MAUDE Adverse Event Report: SIRTEX WILMINGTON LLC SIR SHPERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES

SIRTEX WILMINGTON LLC SIR SHPERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES
Model Number SIR-Y001
Health Effect - Clinical Code Rash (2033)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient with primary hcc underwent sirt treatment of right lobe (1.48 gbq) on (b)(6) 2019.Approximately 2 weeks after sirt treatment patient presented with diffuse rash (face, chest and back) that required treatment (grade 2).Prescribed treatment included: medrol dose pack, protonix, zantac, oxycodone and zofran.

Brand Name
SIR SHPERES Y-90 MICROSPHERES
Common Device Name
YTTRIUM-90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX WILMINGTON LLC
16 upton dr.
no. 2-4
wilmington MA 01887
MDR Report Key8704224
Report Number3005579300-2019-00004
Device Sequence Number19293863
Product Code NAW
UDI-Device IdentifierM425SIRY0010
UDI-PublicM425SIRY0010
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIR-Y001
Device Catalogue NumberSIR-Y001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;